# SDR 96UAL900759

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1846U
- Make and model: Doug DC-10-10
- Aircraft serial: 48262
- Engine: Ge CF66D
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Borescope Plug
- Part number: 9135M62P01
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RIGHT SIDE REVERSER CORE INNER FIRE BLANKET MISSING AND INNER SKIN TORN AWAY WITH A 9 INCH SECTION MISSING.  DAMAGED AREA APPROXIMATELY 23 INCHES BY 10 INCHES.  A COMBUSTOR BORESCOPE PLUG IN THE GENERAL AREA OF THE DAMAGED RIGHT REVERSER HALF WAS MISSING.  UNDER INVESTIGATION.  REPLACED RIGHT REVERSER HALF.
